Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 440, NWS Birmingham, AL

August 16, 2005Chambers County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Aug 16, 2005, 2:34 PM CDT for Chambers County, Alabama. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2005, 2:34 PM CDT (19:34 UTC)
Expired
Aug 16, 2005, 3:10 PM CDT
In force
36 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Chambers County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2005-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1559 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2005-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1559 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 161936
SVRBMX
ALC017-162000-
/O.NEW.KBMX.SV.W.0440.050816T1934Z-050816T2010Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
236 PM CDT TUE AUG 16 2005

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHAMBERS COUNTY IN EAST CENTRAL ALABAMA
  THIS INCLUDES THE CITY OF LAFAYETTE

* UNTIL 310 PM CDT

* AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTH OF LAFAYETTE...AND MOVING SOUTHWEST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY 
  RURAL AREAS OF THE INDICATED COUNTY AND WILL AFFECT AREAS ALONG 
  HIGHWAY 431 NORTH OF LAFAYETTE NEAR BUFFALO...WHITE PLAINS...
  AND FIVE POINTS.

THIS IS A DANGEROUS STORM.  IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... 
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3301 8524 3308 8543 3290 8551 3286 8530

$$

MBS/91
1 follow-up statement
000 
WWUS54 KBMX 161952
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
251 PM CDT TUE AUG 16 2005

ALC017-162015-
/O.CON.KBMX.SV.W.0440.000000T0000Z-050816T2010Z/
CHAMBERS AL-
251 PM CDT TUE AUG 16 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 310 PM CDT FOR
CENTRAL CHAMBERS COUNTY...

AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED 
TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR FIVE POINTS...OR ABOUT NEAR LAFAYETTE...MOVING 
SOUTHWEST AT 5 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY AND AFFECT AREAS ALONG HIGHWAY 431 BETWEEN 
LAFAYETTE AND STROUD.

THIS IS A DANGEROUS STORM.  IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3304 8525 3308 8543 3290 8551 3286 8527

$$

MBS/91

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:32 PM CDT, 2 minutes earlier.

Area forecast discussion, Aug 16, 2:32 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
232 PM CDT TUE AUG 16 2005

.SHORT TERM...(TONIGHT THRU FRIDAY)
CONVECTION WILL CONTINUE THRU THE EVENING HOURS BUT GENERALLY
DIMINISH ONCE WE LOSE THE HEATING OF THE DAY. DO NOT EXPECT A
REPEAT OF LAST NIGHT WHERE 3-5 INCHES FELL ACROSS THE SOUTHEAST
COUNTIES AND LASTED WELL AFTER MIDNIGHT. MAIN FOCUS FOR CONVECTION
TODAY HAS BEEN MID LEVEL TROF AXIS FROM MOBILE TO ATLANTA. THIS
AXIS SHOULD SLIP A LITTLE FARTHER SOUTHWARD ON WEDNESDAY AND
CONFINED LIKELY POPS TO EXTREME SE COUNTIES...WITH SCATTERED
AFTERNOON STORMS EXPECTED OVER THE REMAINDER OF CENTRAL ALABAMA.
UPPER SHORT WAVE TROF WILL APPROACH NW ALABAMA ON THURSDAY AND
BRING BETTER CHANCES OF STORMS ACROSS THE NORTHERN COUNTIES. ONCE
SHORT WAVE TROF PASSES EAST OF ALABAMA THURSDAY NIGHT...CENTER OF
UPPER RIDGE WILL MOVE TO NEAR THE MISSISSIPPI RIVER AND SHOULD
STABILIZE AIRMASS ACROSS NORTHERN COUNTIES...AND KEEP BETTER RAIN
CHANCES ACROSS SOUTHERN COUNTIES.

DAY TO DAY TEMPERATURES WILL NOT VARY MUCH. HIGHS ON THURSDAY WILL
BE A FEW DEGREES COOLER NORTHERN COUNTIES DUE TO MORE CLOUD COVER
AND LOWERING 500MB HEIGHTS.

.LONG TERM...(SATURDAY THRU TUESDAY)
WHILE BROAD UPPER RIDGE BLANKETS THE SOUTHERN STATES...STRONG
UPPER VORTEX WILL TRANSVERSE THE NORTHERN UNITED STATES AND DIG A
SHORT WAVE TROF ACROSS EASTERN STATES BY LATE IN THE WEEKEND. GFS
TRIES TO FORCE A SURFACE FRONT INTO CENTRAL ALABAMA ON MONDAY...
BUT FRONTS HAVE A HARD TIME MAKING IT THAT FAR SOUTH IN AUGUST
AND WILL KEEP A CHANCE OF STORMS MOST AREAS MONDAY AND TUESDAY.
IF FRONT DOES MAKE IT SOUTH OF TENNESSEE...RAIN CHANCES WILL NEED
TO BE HIGHER BOTH DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     93  72  92  71 /  40  30  40  30
ANNISTON    92  71  91  71 /  40  40  40  30
BIRMINGHAM  94  72  92  73 /  40  30  40  30
TUSCALOOSA  94  74  93  74 /  40  30  40  30
CALERA      93  74  91  73 /  40  40  40  30
AUBURN      93  72  91  72 /  60  40  50  30
MONTGOMERY  94  73  93  74 /  60  40  50  30
TROY        94  72  92  72 /  60  40  60  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&

58/ROSE
Hazardous weather outlook, Aug 16, 1:04 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
104 PM CDT TUE AUG 16 2005

ALZ011>015-017>050-171804-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
104 PM CDT TUE AUG 16 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...(THIS AFTERNOON AND TONIGHT).

ISOLATED STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS UP
TO 60 MPH ARE POSSIBLE ACROSS ALL ACROSS CENTRAL ALABAMA BETWEEN
130 PM CDT AND 9 PM CDT...ESPECIALLY EAST OF A HAMILTON TO
TUSCALOOSA TO DEMOPOLIS LINE.

THE COMBINATION OF AFTERNOON TEMPERATURES IN THE 90S AND DEWPOINTS
IN THE 70S WILL ALLOW THE ATMOSPHERE TO BECOME VERY UNSTABLE
THIS AFTERNOON.  SCATTERED SHOWERS AND THUNDERSTORMS...WHICH A FEW
MAY BE STRONG OR SEVERE...CAN BE EXPECTED ACROSS CENTRAL ALABAMA
BETWEEN 130 PM CDT AND 9 PM CDT.  AFTER 9 PM CDT...STORMS WILL
DIMINISH RAPIDLY WITH THE LOSS OF DAYTIME HEATING.

THERE IS HIGH RISK FOR WET MICROBURSTS THIS AFTERNOON AND EARLY
THIS EVENING ACROSS MUCH OF CENTRAL ALABAMA...PARTICULARLY EAST
OF A HAMILTON TO TUSCALOOSA TO DEMOPOLIS LINE WHERE THE AIR IS
MOST UNSTABLE.  DAMAGING WINDS UP TO 60 MPH IS THE MAIN HAZARD WITH
ANY STRONG OR SEVERE STORM THAT DEVELOPS.  ADDITIONALLY...LOCALLY
HEAVY RAINFALL OF ONE TO THREE INCHES MAY RESULT IN MINOR FLOODING.

WET MICROBURST POTENTIAL:
BIRMINGHAM...HIGH.
MONTGOMERY...HIGH.

BESIDES THE POTENTIAL FOR A FEW STRONG TO SEVERE THUNDERSTORMS
THIS AFTERNOON AND EARLY EVENING...HEAT INDEX VALUES MAY APPROACH
105 DEGREES THROUGH 7 PM CDT TODAY ACROSS CENTRAL ALABAMA.
PERSONS VENTURING OUTDOORS ARE ENCOURAGED TO SLOW DOWN...
USE CAUTION...AND DRINK PLENTY OF WATER.

.DAYS TWO THROUGH SEVEN...(WEDNESDAY THROUGH MONDAY).

A FEW STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS UP
TO 60 MPH MAY DEVELOP BETWEEN 2 PM AND 8 PM CDT WEDNESDAY
THROUGH FRIDAY.

AT THIS TIME...WEDNESDAY WILL HAVE THE BEST CHANCE FOR A FEW
STRONG TO SEVERE STORMS.  CHANCES FOR STRONG TO SEVERE STORMS
IS EXPECTED TO DECREASE TOWARDS THE END OF THE WEEK AS AFTERNOON
TEMPERATURES WILL BE A FEW DEGREES COOLER.

BEYOND FRIDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS NOT EXPECTED AT THIS TIME.

MBS/91

In the hours before

Special weather statement, Aug 16, 2:02 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
202 PM CDT TUE AUG 16 2005

ALZ038-162000-
CHAMBERS-
202 PM CDT TUE AUG 16 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHAMBERS COUNTY UNTIL
300 PM CDT...

...LOCALLY HEAVY RAINFALL IS POSSIBLE FROM
APPROACHING THUNDERSTORMS...

AT 202 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A  STRONG THUNDERSTORM 10 MILES NORTH OF LANETT...MOVING SOUTHWEST
AT 15 MPH.  ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS THE REST
OF CHAMBERS COUNTY THROUGH 300 PM CDT.

THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR VALLEY...LANETT...
STROUD...FIVE POINTS...CUSSETA...MILLTOWN AND LAFAYETTE THROUGH
300 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS LOCALLY HEAVY RAINFALL
OF ONE TO TWO INCHES AND MINOR FLOODING.  PONDING OF WATER ON
ROADWAYS...FLOODING OF LOW-LYING AREAS...RISING WATER ALONG
CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE.
REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF
UNKNOWN DEPTH.

GUSTY WINDS UP TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE LIKELY WITH THESE STORMS AS WELL.

MBS/91
Special weather statement, Aug 16, 2:13 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
213 PM CDT TUE AUG 16 2005

ALZ029-162000-
RANDOLPH-
213 PM CDT TUE AUG 16 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR EASTERN RANDOLPH COUNTY
UNTIL 300 PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

...LOCALLY HEAVY RAINFALL IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 7 MILES NORTHEAST OF ROANOKE...MOVING SOUTHWEST AT 10
MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR ROANOKE THROUGH 300
PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE
STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST
30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.

IN ADDITION...MINOR FLOODING IS POSSIBLE. PONDING OF WATER ON ROADWAYS...
FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS...AND
UNDERPASSES WITH STANDING WATER ARE POSSIBLE. REMEMBER...DO NOT
DRIVE ACROSS ROADWAYS COVERED WITH WATER OF UNKNOWN DEPTH.
Special weather statement, Aug 16, 2:22 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
222 PM CDT TUE AUG 16 2005

ALZ042-162000-
LOWNDES-
222 PM CDT TUE AUG 16 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LOWNDES COUNTY UNTIL 300
PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING
THUNDERSTORM...

AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER WHITE HALL...MOVING SOUTHWEST AT 15 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR WHITE HALL...
LOWNDESBORO...HAYNEVILLE AND MOSSES THROUGH 300 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE
STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST
30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.

IN ADDITION...MINOR FLOODING IS POSSIBLE. PONDING OF WATER ON
ROADWAYS... FLOODING OF LOW-LYING AREAS...RISING WATER ALONG
CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE.
REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF
UNKNOWN DEPTH.
Special weather statement, Aug 16, 2:25 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CDT TUE AUG 16 2005

ALZ047-162030-
LEE-
225 PM CDT TUE AUG 16 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LEE COUNTY UNTIL
330 PM CDT...

...LOCALLY HEAVY RAINFALL IS POSSIBLE FROM
APPROACHING THUNDERSTORMS...

AT 224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS CENTERED 5 MILES NORTHEAST OF SALEM...
MOVING SOUTHWEST AT 10 MPH.  ADDITIONAL ISOLATED THUNDERSTORMS WERE
NEARLY STATIONARY WEST OF AUBURN.

THESE THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR SMITHS STATION...
SALEM...OPELIKA...AND AUBURN THROUGH 330 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS LOCALLY HEAVY RAINFALL OF
ONE TO TWO INCHES WHICH MAY CAUSE MINOR FLOODING.  PONDING OF
WATER ON ROADWAYS...FLOODING OF LOW-LYING AREAS...RISING WATER
ALONG CREEKS...AND UNDERPASSES WITH STANDING WATER ARE POSSIBLE.
REMEMBER...DO NOT DRIVE ACROSS ROADWAYS COVERED WITH WATER OF
UNKNOWN DEPTH.

MBS/91
Special weather statement, Aug 16, 2:32 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
232 PM CDT TUE AUG 16 2005

ALZ037-162015-
TALLAPOOSA-
232 PM CDT TUE AUG 16 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TALLAPOOSA COUNTY UNTIL
315 PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN
APPROACHING THUNDERSTORM...

AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 6 MILES SOUTHWEST OF NEW SITE.  THIS THUNDERSTORM WAS
SLOWLY MOVING SOUTHWEST AT 5 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR NEW SITE...
GOLDVILLE...JACKSONS GAP...AND ALEXANDER CITY THROUGH 315 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES.  IF YOU ARE OUTDOORS IN THE VICINITY OF THESE
STORMS...TAKE SHELTER NOW. IF LIGHTNING IS OBSERVED... WAIT AT LEAST
30 MINUTES AFTER THE LAST LIGHTNING FLASH OR THUNDER BEFORE RESUMING
OUTDOOR ACTIVITIES.

GUSTY WINDS UP TO 45 MPH AND LOCALLY HEAVY RAINFALL OF ONE TO TWO
INCHES ARE ALSO LIKELY WITH THIS STORM.

MBS/91

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 9:53 PM CDTSevere Thunderstorm WarningBMXChambers37 min
Aug 15, 10:00 PM CDTSevere Thunderstorm WarningBMXLee60 min
Aug 16, 3:27 PM CDTSevere Thunderstorm WarningBMXTallapoosa33 min
Aug 16, 4:20 PM CDTSevere Thunderstorm WarningBMXMacon, Montgomery40 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.